# SDR C7WA200200028

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- Aircraft time: 50,635 hours, 31,925 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 10111DFGKL
- Condition: Broken
- Stage of operation: CL
- How discovered: C
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST ALL OF "A" SYSTEM HYDRAULIC WHEN CLIMBING OUT OF 15,000 FEET.RETURNED TO TUS WITHOUT FURTHER INCIDENT.  2 GALLONS REMAINING AFTER TAXI-IN.FOUND BROKEN #4 KRUEGER FLAP ACTUATOR.  REMOVED AND REPLACED.OPS CHECK OK I/A/W M.M. 27-00-81
